Modular curves and unramified extensions of number fields
Compositio Mathematica, Volume 47 (1982) no. 2, pp. 223-235.
@article{CM_1982__47_2_223_0,
     author = {Kamienny, S.},
     title = {Modular curves and unramified extensions of number fields},
     journal = {Compositio Mathematica},
     pages = {223--235},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     zbl = {0501.12011},
     mrnumber = {677023},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_223_0/}
}
TY  - JOUR
AU  - Kamienny, S.
TI  - Modular curves and unramified extensions of number fields
JO  - Compositio Mathematica
PY  - 1982
DA  - 1982///
SP  - 223
EP  - 235
VL  - 47
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1982__47_2_223_0/
UR  - https://zbmath.org/?q=an%3A0501.12011
UR  - https://www.ams.org/mathscinet-getitem?mr=677023
LA  - en
ID  - CM_1982__47_2_223_0
ER  - 
%0 Journal Article
%A Kamienny, S.
%T Modular curves and unramified extensions of number fields
%J Compositio Mathematica
%D 1982
%P 223-235
%V 47
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1982__47_2_223_0
Kamienny, S. Modular curves and unramified extensions of number fields. Compositio Mathematica, Volume 47 (1982) no. 2, pp. 223-235. http://www.numdam.org/item/CM_1982__47_2_223_0/

[1] P. Deligne and N. Rapoport: Schémas de modules de courbes elliptiques. Lecture Notes in Mathematics 349, Berlin -Heidelberg-New York, Springer-Verlag, 1973. | MR | Zbl

[2] M. Demazure: Lectures on p-divisible groups. Lecture Notes in Mathematics 302, Berlin- Heidelberg-New York, Springer-Verlag, 1972. | MR | Zbl

[3] N. Katz: p-adic properties of modular schemes and modular forms, Vol. III of the Proceedings of the International Summer School on Modular Functions, Antwerp, 1972. Lecture Notes in Mathematics 350, Berlin- Heidelberg-New York, Springer-Verlag, 1973. | MR | Zbl

[4] S. Kamienny: Harvard Ph.D. Thesis (December 1980).

[5] S. Kamienny and G. Stevens: Special values of L-functions attached to X1(N), to appear. | Numdam | Zbl

[6] D. Kubert and S. Lang: Modular Units, Berlin-Heidelberg -New York, Springer-Verlag, 1981. | MR | Zbl

[7] S. Lang: Introduction to modular forms, Berlin- Heidelberg-New York, Springer-Verlag, 1976. | MR | Zbl

[8] B. Mazur: Modular curves and the Eisenstein ideal. Publications Mathematiques I.H.E.S. 47 (1978). | Numdam

[9] B. Mazur: Rational isogenies of prime degree. Inv. Math. 44 (1978) 129-162. | MR | Zbl

[10] B. Mazur and J. Tate: Points of Order 13 on elliptic curves. Inv. Math. 22 (1973) 41-49. | MR | Zbl

[11] B. Mazur and A. Wiles: Class fields of abelian extensions of Q, in preparation. | Zbl

[12] M. Raynaud: Schémas en groupes de type (p,..., p). Bull. Soc. Math. France 102 (1974) 241-280. | Numdam | MR | Zbl

[13] K. Ribet: A modular construction of unramified p-extensions of Q(μp). Inv. Math. 34 (1976) 151-162. | Zbl

[14] J.-P. Serre: Abelian l-adic representations and elliptic curves. Lectures at McGill University, New York- Amsterdam, W.A. Benjamin, Inc., 1968. | MR | Zbl

[15] J.-P. Serre and J. Tate: Good reduction of abelian varieties. Ann. of Math. 88 (1968) 492-517. | MR | Zbl

[16] G. Shimura: Introduction to the arithmetic theory of automorphic Forms. Publ. Math. Soc. Japan 11, Tokyo-Princeton, 1971. | MR | Zbl

[17] A. Wiles: Modular curves and the class group of Q(ζ p). Inv. Math. 58 (1980) 1-35. | Zbl